# SDR AU960894

- Difficulty date: June 11, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 402CESSNA
- Propeller: Mcauly 3AF32C87
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: 5122031
- Condition: Corroded
- Location: Outer Wing Sys
- Component: Cessna, 402
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LH WING MAIN SPAR UPPER SPAR CAP CONTAINED SCATTERED PATCHES OF  EXFOLIATION CORROSION IN AREA FROM OUTBOARD OF ENGINE NACELLE TO THE WING TIP
